Drug Reaction/Serum Sickness/Walk in Clinic Orlando

We have seen a patient 54 year old female with the complaints of joint pains and body ache all over the body. The patient has been taking prempro prescribed by her gynecologist for hormone replacement. The patient started her joint pains after 5 day of taking prempro. Her gynecologist didn’t think that it was from prempro and let her continue prempro. The patient was seen by Dr. Usha Jain and was suspected that the  patient had a delayed allergic reaction to prempro. The patient had blood drawn for CBC, chemistry panel, sed rate, SLE, lyme disease and rhematoid factor. The patient was given an injection of decadron to counter the effects of prempro. The patient responded well and felt petter and didn’t have any joint pains.

This entry was posted in Bio-Identical Hormones, Emergencies, Emergency Care, Family Health Care, Medical Needs, Patient Stories, Routine Medical Services, Urgent Care and tagged , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published. Required fields are marked *